Generic invariant measures for iterated systems of interval homeomorphisms - Publikacja - MOST Wiedzy

Wyszukiwarka

Generic invariant measures for iterated systems of interval homeomorphisms

Abstrakt

It is well known that iterated function systems generated by orientation preserving homeomorphisms of the unit interval with positive Lyapunov exponents at its ends admit a unique invariant measure on (0, 1) provided their action is minimal. With the additional requirement of continuous differentiability of maps on a fixed neighbourhood of {0,1} { 0 , 1 } , we present a metric in the space of such systems which renders it complete. Using then a classical argument (and an alternative uniqueness proof), we show that almost singular invariant measures are admitted by systems lying densely in the space. This allows us to construct a residual set of systems with unique singular stationary distribution. Dichotomy between singular and absolutely continuous unique measures is assured by taking a subspace of systems with absolutely continuous maps; the closure of this subspace is where the residual set is found.

Cytowania

  • 1

    CrossRef

  • 2

    Web of Science

  • 1

    Scopus

Cytuj jako

Pełna treść

pobierz publikację
pobrano 12 razy
Wersja publikacji
Accepted albo Published Version
Licencja
Creative Commons: CC-BY otwiera się w nowej karcie

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach
Opublikowano w:
ARCHIV DER MATHEMATIK nr 114, strony 445 - 455,
ISSN: 0003-889X
Język:
angielski
Rok wydania:
2020
Opis bibliograficzny:
Czernous W., Szarek T.: Generic invariant measures for iterated systems of interval homeomorphisms// ARCHIV DER MATHEMATIK -Vol. 114, (2020), s.445-455
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1007/s00013-019-01405-7
Weryfikacja:
Politechnika Gdańska

wyświetlono 18 razy

Publikacje, które mogą cię zainteresować

Meta Tagi